Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015 (2015), Article ID 393608, 11 pages
http://dx.doi.org/10.1155/2015/393608
Research Article

The Type I Generalized Half-Logistic Distribution Based on Upper Record Values

1Department of Statistics, Amity Institute of Applied Sciences, Amity University, Noida 201 303, India
2Department of Statistics, PGDAV College, University of Delhi, Delhi 110007, India

Received 1 June 2015; Revised 9 July 2015; Accepted 26 July 2015

Academic Editor: Shein-chung Chow

Copyright © 2015 Devendra Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Devendra Kumar, Neetu Jain, and Shivani Gupta, “The Type I Generalized Half-Logistic Distribution Based on Upper Record Values,” Journal of Probability and Statistics, vol. 2015, Article ID 393608, 11 pages, 2015. doi:10.1155/2015/393608